# SDR 2010FA0000699

- Difficulty date: May 19, 2010
- Submitted: July 2, 2010
- Operation: General aviation
- Aircraft: N5671X
- Make and model: Ayres S2RRESTD
- Aircraft serial: 2406R
- Engine: Garrtt TPE3311151A
- System (JASC): 6120 · Propeller Controlling System
- Part: Cam
- Part number: 86555815
- Condition: Mismarked
- Location: Prop Pitch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(IZ2R)  CAM ASSY FOUND INSTALLED IN THE PROPELLER PITCH CONTROL IS NOT MARKED CORRECTLY AS IT IS A "30 DEGREE" CAM AND NOT A "40 DEGREE" CAM AS THE PN WOULD INDICATE, ADDITIONALLY IT APPEARS TO HAVE BEEN "LOCALLY" MANUFACTURED.
